A case of extramammary Paget's disease following renal transplantation

K. Sugiura, Y. I. Chin, K. Suzuki, Y. Umemura, H. Ueda

研究成果: Article査読

抄録

A case developed extramammary Paget's disease following cadaver renal transplantation is reported. A 45-yea-old man noticed an erythema on the right side of his scortum and penis four months after an operation of renal transplantation. He was treated with corticosteroid ointment, however the eruption did not improve. After about one year, he had pain on the erythema and he visited our clinic at February 22, 1995. Skin biopsy from the erythema revealed Paget's cell in the epidermis and the dermis. We diagnosed his eruption as extramammary Paget's disease, and suspected that there will be relationships between the immunosupressive therapy and the development of extramammary Paget's disease.

本文言語English
ページ(範囲)379-383
ページ数5
ジャーナルskin research
40
4
出版ステータスPublished - 01-01-1998

All Science Journal Classification (ASJC) codes

  • 皮膚病学
  • 感染症

フィンガープリント

「A case of extramammary Paget's disease following renal transplantation」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル